# SDR SWAA2020032729639

- Difficulty date: March 9, 2020
- Submitted: March 27, 2020
- Operation: Air carrier
- Aircraft: N8625A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36896
- Aircraft time: 21,491 hours, 9,356 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT; FLOOR PANEL 140BF HAS CORROSION ON OVER 30' SQ OF UPPER SURFACE. / FABRICATED NEW AFT CARGO FLOOR PNL 140BF IAW AMM 25-52-01-201-801. P/N 2024-73-071 ATAG-A35599
